Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Put on Amoxycillin for fever with bad breaths, has red bumps on face, neck and lighter spots on check, back and legs. What s going on ?

My daughter went to the doctor last Tuesday she had a high fever and her breath was terrible. The doctor said it was strep which I figured and put her on Amoxicillian. She is almost done with the medicine and she woke up this morning and had red bumps on her face and neck and lighter red spots on her chest, back, and legs???? What is going on??
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi! Welcome to HCM and thank you for your question. It is possible that your daughter is having an allergic reaction to Amoxicillin. This can appear suddenly and can occur even after the duration of the treatment. I would suggest that you let her stop taking the antibiotics and see her doctor again as soon as possible so that the appropriate management can be initiated.

This is important - You and your daughter have to be very vigilant and observe for any progression of her allergic reaction, which can include lightheadedness, confusion, anxiety, sensitivity to lights and sounds, fever, nausea and vomiting. The appearance of any of these symptoms require immediate medical care.

I hope I was able to answer your query. If you have any further questions, please contact me here:

Take care!

Dr. Galera
Answered: Sat, 6 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor